Modules whose p-submodules are direct summands


KARA ŞEN Y.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.1, pp.28-33, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1611-79
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.28-33

Abstract

In this article we deal with modules with the property that all p-submodules are direct summands. In contrast to CLS-modules, it is shown that the former property is closed under finite direct sums, but it is not inherited by direct summands. Hence we focus on when the direct summands of aforementioned modules enjoy the property. Moreover, we characterize the forenamed class of modules in terms of lifting homomorphisms.